Differential and Integral Equations

Asymptotic behavior for the Benjamin-Bona-Mahony equation in an exterior domain

Eleni Bisognin, Vanilde Bisognin, Celene Buriol, and Ruy Coimbra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we study the existence, uniqueness and asymptotic behavior in time of solutions for the dissipative Benjamin-Bona-Mahony equation in an exterior domain $\Omega \subset {{\mathbb R ^{n}}}$ ($n=2,3$). We obtain explicit polynomial decay rates for some norms of the solution which include the energy norm.

Article information

Differential Integral Equations, Volume 25, Number 1/2 (2012), 31-52.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q99: None of the above, but in this section 35M10: Equations of mixed type 35B40: Asymptotic behavior of solutions


Buriol, Celene; Bisognin, Eleni; Bisognin, Vanilde; Coimbra, Ruy. Asymptotic behavior for the Benjamin-Bona-Mahony equation in an exterior domain. Differential Integral Equations 25 (2012), no. 1/2, 31--52. https://projecteuclid.org/euclid.die/1356012824

Export citation